# SDR NACA2025081400002

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,060 hours, 12,993 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Part serial: 12560
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP GFI NEEDS REPLACED. REPLACED L FWD BOOST PUMP GFI RELAY PER 767 AMM 28-22-18, OPS CHECK GOOD. NO TIME INFO AVAILABLE IN TRAX.
